Dasatinib-induced chylothorax in a patient with chronic myeloid leukaemia: a case report and literature review.
Аннотация
Dasatinib is a potent and effective second-generation oral tyrosine kinase inhibitor that is clinically indicated for the treatment of imatinib-resistant or imatinib-intolerant breakpoint cluster region-Abelson (BCR-ABL)-positive chronic myeloid leukaemia (CML) or for Philadelphia chromosome-positive acute lymphocytic leukaemia. The most common adverse events associated with dasatinib therapy are skin rash, gastrointestinal upset, pancytopenia, pulmonary hypertension, and fluid retention, including pleural effusion. However, chylothorax secondary to dasatinib administration has rarely been reported. Although the underlying mechanism leading to dasatinib-induced chylothorax is uncertain, the preferred treatment options are usually supported with diuretics or systemic steroids. Moreover, the discontinuation of the drug is mandatory in refractory cases. Here, we present the case of a patient with dasatinib-induced chylothorax, and review the previously reported cases in the literature.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.